# SDR DL777001136

- Difficulty date: June 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 4,515 hours, 1,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS IN THE AREA NEAR SEAT 49J EXPERIENCED A BURNING RUBBER SMELL FOR APPROX 5 SECONDS.  NO CHANGES IMMEDIATELY PRIOR TO THE SMELL IN ANY OF THE AUDIO/VIDEO EQUIP SEAT POSITION OR AIR VENTS.  DELTA MTC PERSONNEL INSPECTED AREA AND EQUIPMENT FOR HEAT DAMAGE AND ABNORMAL CONDITIONS, NONE FOUND.  OK FOR SERVICE.
